# SDR 2006UALA00177

- Difficulty date: January 31, 2006
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N798UA
- Make and model: Boeing 777222
- Aircraft serial: 26928
- Aircraft time: 34,422 hours, 5,329 cycles
- Engine: Pwa PW4090
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 80172424
- Condition: Damaged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS, SEAT 1F INOP AT BOTH EEL PROX LIGHTS POSITION.
